# SDR CALA2022120803337

- Difficulty date: December 8, 2022
- Submitted: December 9, 2022
- Operation: Air carrier
- Aircraft: N487UA
- Make and model: Airbus A320-232
- Aircraft serial: 1669
- Aircraft time: 58,734 hours, 25,417 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frms 68-70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT Y515 FR68 TO FR70 CORRODED AT 2 LOCATIONS REMOVED/REPLACED SUPPORT Y515 FR68 TO FR70 P/N D5347209400400 BT CH 0003912854 IAW SRM 51-72-11-911-001. EMP: V934337 WC: 41168 S TA: ST ENG BFM
